Optimal Allocation of Actuators for Distributed-Parameter Systems

[+] Author and Article Information
Jean-Claude E. Martin

Mathematics Department, Ecole Polytechnique Fédérale, Lausanne, Switzerland

J. Dyn. Sys., Meas., Control 100(3), 227-228 (Sep 01, 1978) (2 pages) doi:10.1115/1.3426372 History: Received July 19, 1978; Online July 13, 2010


We consider a distributed parameter system of parabolic type and N controllers which can be positioned at p(p > N) different points on the system’s spatial domain. Using relaxed control theory, the best location of the controllers is determined, at ecah time t, in order to get the minimum value of a given quadratic cost functional.

Copyright © 1978 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In